IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Cohomology ring of differential operator rings
Autor/es:
GRACIELA CARBONI; JORGE A. GUCCIONE; JUAN J. GUCCIONE
Revista:
JOURNAL OF ALGEBRA
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2011 vol. 339 p. 55 - 55
ISSN:
0021-8693
Resumen:
We compute the multiplicative structure in the Hochschild cohomology ring of a differential operators ring and the cap product of Hochschild cohomology on the Hochschild homology.